I have a issue that I really need some help with. My spouse stopped using heroin and is now in the methadone program which I have no problem with, but the girl that lives near us started giving him xanex and he has been mixing the two daily. I have read alot of stuff on the computer that says that it is very harmful and I am very worried about that. He had a bad car wreck and has 3 leaks in his heart, he had a collapsed lung and all he wants to do is sleep. That is what is really scaring me. I read that it causes fluid to build up. He used to take the xanex a long time ago and he did stop when I ask him to but now its like he doesn't know how to be normal without them. I need to know what the affects of mixing the two are
Mixing benzos and methadone is a deadly combo and worried is right they will kick him out of the program as soon as it turns up in a U/A this is one drug they have a 0 tolerance for in the program ...right now untill this happens look for respiratory failure along with irregular heartbeat but it sounds like he already is having more problems from his accedent witch more then likely was caused from the combo in the first place he may need to see a doctor to get off the benzos if he has taken them for a wile if I where you I would peruse this you very well may save his life this is nothing to mess with...........Gnarly
He has been on methadone for about 4 months and started taking the xanex around 2 months ago. It is a constant arguement about them. He has all the health problems from his car wreck. He had never taken a pill until then. I cant get it through his head that he is going to kill himself doing all this
Im really worried for your husband Carla cuz just like Worried878 said, an OD without warning is very possible. Example: Anna Niclole Smith. But u may see some like rapid increase in demand and usage. Often passing out after dosing, with struggles of being woken up. I'm sure there's more but those are really bad signs, I really hope there isn't any alcohol involved. Be strong for him and yourself. It sounds like he really needs your help.
Sometimes in life you are dealt very very difficult decisions one thing you should remember is never get down on yourself you are trying to help him. If you are worried he will be angry if you show him this website then you may need to think is it something that could save his life. People tend to become angry at the people who try to help them but as the days go on and they get clean they realize how much the person actually cares about them. It is a tough choice. You also need to remember all these post are just opinions no one but you lives in your exact situation so you need to decide what's best in your case
Thans for all the support. I did show him the website and I also let him read what was written. He knows that he was heading down the wrong road and he hasent been taking them. I am trying to get it thru his head that it only takes one time and thats it and I think he is starting to see that now
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.